|results after 90 days
Nov 30, 2003
Dr. Young Good morning. I am the same person from India. After 90days of meds my results have come now. My vl is now undetectable from 130000. my cd4 is 517 from 413. my cd8 is 1900 from 1300. my cd4 by cd8 is point two seven from point three. while my cd4 increased my cd8 decreased. I also now have cholesterol problem. Doctor have I done well. what I have to do with my cholesterol problem? Doctor, I am still getting worried about the side effects from d4t which I am using. I checked for TB and cancer and the results are negative. Doctor what I should do to improve cd8 also. will it cause any problems? Doctor thanks for the support again. may I request you to inform doctor Gerald also about my results? Doctor please tell have I done well. is there any other special cares I have to take. Dr Gerald I have sent the mail to dr Young also. since I don't have much idea to send the mail to both you parallel, I requested Dr Young to in form you. I hope you will not mind thanks to all of you the great support which I may need in plenty in future. With best regards
| Response from Dr. Pierone
Hello, great to hear from you and good to see that you have done well!
From my notes, you started on Zerit, Epivir, and Sustiva as initial treatment. I would not worry about the CD8 cell changes, they tend to go up and down and we don't really know what to make of the differences.
The cholesterol problem depends on the absolute level and other risk factors that you may have for cardiovascular disease. Here is a link that you can use to calculate your estimated 10 year risk for heart attack and how best to manage the cholesterol depends on this result. The higher the risk, the more aggressive cholesterol management should be.
I don't know if you have access to Viread yet, but at some point in the future you likely will. In the meanwhile, although d4T (Zerit) has more side effects, many of these side effects occur after several years of use. We still use Zerit in HIV medicine here and many people do very well with it. Best of luck to you!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.